MAUDE Adverse Event Report: AZURE BIOTECH, INC. FASTEP COVID-19 ANTIGEN HOME TEST

AZURE BIOTECH, INC. FASTEP COVID-19 ANTIGEN HOME TEST
Catalog Number COV-S23010H2
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement through amazon, but no response was provided.
 
Event or Problem Description
User tested posititve on our test and negative on another brand.User used this test on a person that was not sick and still received a positive result for that person.

Brand Name
FASTEP COVID-19 ANTIGEN HOME TEST
Common Device Name
COVID-19 ANTIGEN HOME TEST
Manufacturer (Section D)
AZURE BIOTECH, INC.
10400 main st.
houston TX 77025
Manufacturer Contact
frank luo
10400 main st.
houston, TX 77025
MDR Report Key20675792
Report Number3014862351-2024-00009
Device Sequence Number8893703
Product Code QYT
UDI-Device Identifier00810022630358
UDI-Public810022630358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA220191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCOV-S23010H2
Device Lot NumberI2301009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexFemale